MathSciNet Relay Station
MathSciNet bibliographic data
MR341258 (49 #6008) 49F10
Nitsche, Johannes C. C. A new uniqueness theorem for minimal surfaces. Arch. Rational Mech. Anal. 52 (1973), 319–329.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement